Finasteride induced depression: a prospective study

    October 2006 in “ BMC clinical pharmacology
    Babak Rahimi-Ardabili, Ramin Pourandarjani, Peiman Habibollahi, Amir Mualeki
    Image of study
    TLDR Finasteride may cause slight depression and anxiety.
    This document reports on a study that investigated the potential link between finasteride, a medication used to treat hair loss, and depression. The study found that finasteride may induce depressive symptoms, although the overall change was minimal. Anxiety scores were also increased, but the difference was not significant. The study suggests that physicians should be aware of this potential side effect when prescribing finasteride. Further studies are recommended to elucidate the behavioral effects of finasteride in higher doses and in high-risk groups such as elderly patients.
    View this study on link.springer.com →

    Cited in this study

    12 / NoResults